Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 182, NWS Springfield, MO

September 14, 2008Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this flash flood warning at Sep 14, 2008, 3:02 AM CDT for Douglas County, Ozark County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2008, 3:02 AM CDT (08:02 UTC)
Expired
Sep 14, 2008, 9:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 5:35 AM CDTHEAVY RAIN 2.8Ava, MO
Sep 14, 6:20 AM CDTFLASH FLOOD5 N Ava, MOFLOODING OCCURRING ALONG HIGHWAY B
Sep 14, 6:20 AM CDTFLASH FLOODAva, MOFLOODING OCCURRING IN THE COURTHOUSE BASEMENT
Sep 14, 7:14 AM CDTHEAVY RAIN 2.028 N Dora, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 198 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1139 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1139 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 140802
FFWSGF
MOC067-153-141400-
/O.NEW.KSGF.FF.W.0182.080914T0802Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 AM CDT SUN SEP 14 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 900 AM CDT.

* AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. WIDESPREAD RAIN
  WITH RAINFALL RATES NEAR AN INCH AND A QUARTER PER HOUR WILL PRODUCE
  FLASH FLOODING ACROSS THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3650 9278 3680 9277 3682 9291 3707 9290
      3706 9209 3671 9212 3649 9213

$$

ANGLE
2 follow-up statements
000 
WGUS73 KSGF 141128
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 AM CDT SUN SEP 14 2008

MOC067-153-141400-
/O.CON.KSGF.FF.W.0182.000000T0000Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-OZARK MO-
628 AM CDT SUN SEP 14 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
DOUGLAS AND OZARK COUNTIES...

AT 618 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AN AREA OF
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THE RAIN WILL BE ENDING
FROM WEST TO EAST ACROSS THE AREA BY 8 AM. HOWEVER...THE THREAT
FOR FLOODING WILL CONTINUE THROUGH 9 AM DUE TO RUNOFF.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THE EMERGENCY MANAGER REPORTS FLOODING ALONG HIGHWAY B NORTH OF 
AVA. FLOODING IS ALSO LIKELY OCCURRING IN LOW WATER CROSSINGS ACROSS
DOUGLAS AND OZARK COUNTIES.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3650 9278 3680 9277 3682 9291 3707 9290
      3706 9209 3671 9212 3649 9213

$$

ANGLE
000 
WGUS73 KSGF 141356
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 AM CDT SUN SEP 14 2008

MOC067-153-141406-
/O.EXP.KSGF.FF.W.0182.000000T0000Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-OZARK MO-
856 AM CDT SUN SEP 14 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT FOR DOUGLAS AND
OZARK COUNTIES...

WHILE HEAVY RAINFALL HAS ENDED...SIGNIFICANT RUNOFF WILL CONTINUE 
TODAY. AS A RESULT...AN AREAL FLOOD HAS BEEN ISSUED THROUGH 300 PM. 
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3650 9278 3680 9277 3682 9291 3707 9290
      3706 9209 3671 9212 3649 9213

$$

ANGLE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 2:08 AM CDT, 54 minutes earlier.

Area forecast discussion, Sep 14, 2:08 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT SUN SEP 14 2008

.DISCUSSION...

FORECAST FOCUS IN THIS FORECAST PACKAGE WILL CONTINUE TO DEAL WITH
THE ONGOING HEAVY RAIN EVENT ASSOCIATED WITH IKE AS IT PUSHES
THROUGH THE REGION THIS MORNING.

CURRENTLY THE CENTER OF LOW PRESSURE ASSOCIATED WITH IKE IS
LOCATED ACROSS WEST CENTRAL ARKANSAS EARLY THIS MORNING. THE
GREATEST PRESSURE FALLS ARE LOCATED TO THE NORTHEAST OF LOW WITH
THE GREATEST RISES TO THE SOUTHWEST OF THE CENTER OF THE LOW
PRESSURE...AS IKE TRACKS TO THE NORTHEAST TOWARDS THE AREA. THE
HEAVIEST RAINFALL IS OCCURRING ACROSS AREAS TO THE NORTHWEST OF
THE LOW AND ACROSS A COLD FRONT POSITIONED ROUGHLY FROM JOPLIN TO
COLUMBIA MISSOURI THIS MORNING. AN UPPER LEVEL TROUGH AXIS IS NOW
LOCATED FROM THE DAKOTAS SOUTH INTO EASTERN NEW MEXICO.

IKE WILL CONTINUE TO PUSH OFF TO THE NORTHEAST THIS MORNING AT A
FAIRLY GOOD RATE AS THE UPPER LEVEL TROUGH MOVES EAST. THE FRONT
AND IKE SHOULD PUSH EAST OUT OF THE AREA BY THIS AFTERNOON AS THE
TROUGH PUSHES ACROSS THE AREA. HEAVY RAINFALL WILL CONTINUE TO
FALL ACROSS THE ENTIRE AREA FOR THE REMAINDER OF THE OVERNIGHT
HOURS AND DURING THE MORNING SUNDAY...ENDING FROM WEST BY MID
MORNING AND EAST BY LATE MORNING WHEN THE RAIN SHOULD TAPER OFF
ACROSS THE AREA. THE HEAVIEST RAINFALL WILL OCCUR ACROSS AREAS
ALONG THE FRONT AND AREAS TO THE NORTHWEST OF THE LOW PRESSURE
CENTER. THIS WILL PUT THE HEAVIEST RAIN AXIS ROUGHLY ALONG THE
INTERSTATE 44 CORRIDOR WHERE FOUR TO SEVEN INCHES OF TOTAL
RAINFALL WILL LIKELY OCCUR BY NOON TODAY. THE REST OF THE AREA WILL
LIKELY SEE TWO PLUS INCHES OF RAINFALL AS IKE PUSHES THROUGH THE
AREA.

AS THE LOW CENTER TRACKS TOWARDS THE AREA...WINDS WILL BE OUT OF
THE SOUTHEAST AND WILL BACK TO THE NORTHWEST AS THE LOW TRACKS
THROUGH THE AREA THIS MORNING. SUSTAINED WIND SPEEDS OF 25 TO 35
MPH CAN BE EXPECTED THIS MORNING...WITH THE WINDS SLOWLY
DIMINISHING DURING THE LATE MORNING AND AFTERNOON HOURS. 925MB
WINDS OF 40 TO 50 KNOTS WILL BE IN PLACE ACROSS THE AREA THIS
MORNING...AND THIS SHOULD ALLOW GUSTS AT THE SURFACE OF 40 TO 50
MPH POSSIBLE WITH THE HEAVIER RAIN BANDS THROUGH MID MORNING
HOURS. THIS WILL BE MOST LIKELY NEAR THE CENTER OF LOW PRESSURE
ACROSS SOUTH CENTRAL MISSOURI. WILL CONTINUE THE WIND ADVISORY TO
1 PM TODAY. WIND SHEAR WILL REMAIN QUITE HIGH ACROSS THE AREA
THROUGH THE MORNING HOURS...ISOLATED SHORT LIVED TORNADOES CANNOT
BE RULED OUT IN ANY CONVECTIVE ELEMENTS THAT DEVELOP THIS MORNING
ACROSS SOUTH CENTRAL MISSOURI.

AFTER THE REMNANTS OF IKE MOVES OUT OF THE AREA....SURFACE HIGH
PRESSURE WILL BUILD INTO THE AREA...BRINGING A COOLER AND DRIER AIRMASS
TO THE AREA THROUGH MUCH OF THE WEEK. TEMPERATURES WARM BACK TO
NEAR NORMAL FOR THIS TIME OF YEAR BY THE END OF THE WEEK AS AN
UPPER LEVEL RIDGE NUDGES ACROSS THE AREA. WITH THE HEAVY RAINFALLS
THAT OCCURRED ACROSS THE AREA TODAY...MAY HAVE TO WORRY ABOUT FOG
TONIGHT AND MONDAY NIGHT AS GROUNDS REMAIN MOIST AND TEMPERATURES
COOL.

WISE

&&

.AVIATION...

FOR THE 06Z TAFS...REMNANTS OF IKE CONTINUING TO MOVE NORTHEAST
INTO SOUTHERN MISSOURI. WILL CONTINUE TO SEE HEAVY RAINFALL CREATING
IFR CONDITIONS AT BOTH AIRFIELDS THIS MORNING...PROBABLY THROUGH
SUNRISE.  AS THE LOW CENTER APPROACHES...WILL SEE WINDS REALLY
INCREASING AS THE PRESSURE GRADIENT INCREASES. IKES LOW WILL MOVE
OFF TO THE NORTHEAST BY LATE MORNING AND CONDITIONS SHOULD IMPROVE
SIGNIFICANTLY.

CLAYCOMB

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH MONDAY MORNING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

     WIND ADVISORY UNTIL 1 PM CDT SUNDAY FOR MOZ057-058-069>071-
     079>083-088>098-101>106.

KS...FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Sep 14, 2:15 AM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CDT SUN SEP 14 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
215 AM CDT SUN SEP 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  FLASH FLOODING...ISOLATED TORNADOES...AND WIND GUSTS UP 50 MPH.

  AREAS AFFECTED AND TIMING:

  TONIGHT.

  DISCUSSION:

  STORM TOTAL RAINFALL AMOUNTS WILL RANGE FROM TWO TO SEVEN
  INCHES THROUGH SUNDAY MORNING. FLOODING OF SMALL
  STREAMS...CREEKS...AND SOME MAIN STEM RIVERS IS EXPECTED. THE
  MOST INTENSE RAINFALL WILL OCCUR BETWEEN NOW AND NOON SUNDAY.

  ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS MORNING...AS WIND
  SHEAR INCREASES WITH THE APPROACH OF TROPICAL STORM IKE.
  LOCATIONS ALONG AND SOUTHEAST OF A LINE FROM SALEM TO
  GAINESVILLE WILL EXPERIENCE A BETTER ENVIRONMENT FOR TORNADOES.

  FINALLY...WIND GUSTS UP TO 50 MPH ARE EXPECTED THROUGH EARLY
  SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  HEAVY RAINFALL AND FLOODING WILL BE ONGOING ACROSS THE AREA
  EARLY SUNDAY MORNING...AS THE REMNANT LOW FROM IKE TRACKS
  ACROSS SOUTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED SOUTHEAST OF A LINE FROM SALEM
  TO GAINESVILLE AFTER 5 AM THIS MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Sep 14, 2:33 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 AM CDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HEAVY RAIN       BATTLEFIELD             37.12N 93.37W
09/14/2008  M3.50 INCH       GREENE             MO   BROADCAST MEDIA

            RAINFALL AS OF 2 AM SUNDAY MORNING

&&

GCLAYCOM
Local storm report, Sep 14, 2:38 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0234 AM     FLASH FLOOD      SPRINGFIELD             37.20N  93.29W
09/14/2008                   GREENE             MO   EMERGENCY MNGR

            ROAD CLOSED AT FARM ROAD 146 AND QUAIL ST DUE TO WATER
            FLOWING OVER ROAD

&&

ANGLE
Local storm report, Sep 14, 2:43 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 AM CDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
09/14/2008                   GREENE             MO   LAW ENFORCEMENT

            AIRPORT PLAZA DRIVE AT CRESTHAVEN FLOODED. FLOOD WATER
            RETENTION POND OVERFLOWING ONTO STREET.

&&

GCLAYCOM
Local storm report, Sep 14, 2:49 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0238 AM     FLASH FLOOD      2 S GLIDEWELL           37.27N  93.32W
09/14/2008                   GREENE             MO   EMERGENCY MNGR

            6 TO 8 INCHES OF WATER FLOWING THROUGH THE INTERSECTION
            OF MISSOURI HIGHWAY 13 AND FARM ROAD 34.

&&

ANGLE
Local storm report, Sep 14, 2:57 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0256 AM     HEAVY RAIN       CARTHAGE                37.18N  94.31W
09/14/2008  E2.90 INCH       JASPER             MO   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 8 AM THIS MORNING

&&

WISE
Local storm report, Sep 14, 3:00 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0258 AM     FLASH FLOOD      CARTHAGE                37.18N  94.31W
09/14/2008                   JASPER             MO   TRAINED SPOTTER

            THE INTERSECTION OF HAZEL STREET AND ELK STREET IN
            CARTHAGE IS REPORTED TO BE FLOODED

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 7:22 PM CDTFlash Flood WarningSGFCedar10 hr
Sep 13, 7:58 PM CDTFlash Flood WarningSGFCamden, Hickory, Miller, Morgan9 hr
Sep 13, 8:30 PM CDTRiver Flood WarningSGFMcDonald38 hr
Sep 13, 8:30 PM CDTRiver Flood WarningSGFJasper31 hr
Sep 13, 8:41 PM CDTRiver Flood WarningSGFPulaski3 days
Sep 13, 10:36 PM CDTFlash Flood WarningSGFBarry, Dade, Lawrence, Polk10 hr
Sep 14, 12:31 AM CDTFlash Flood WarningSGFChristian, Greene, Stone, Taney8 hr
Sep 14, 12:46 AM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright8 hr
Sep 14, 2:39 AM CDTRiver Flood WarningSGFJasper17 hr
Sep 14, 3:56 AM CDTFlash Flood WarningSGFHowell, Pulaski, Texas5 hr
Sep 14, 4:51 AM CDTAreal Flood WarningSGFBarton, Cedar, Jasper, McDonald, Newton, St. Clair and 1 more10 hr
Sep 14, 4:57 AM CDTFlash Flood WarningSGFDent, Maries, Phelps, Shannon4 hr
Sep 14, 5:02 AM CDTFlash Flood WarningSGFCamden, Hickory, Miller, Morgan4 hr
Sep 14, 5:31 AM CDTAreal Flood WarningSGFBarry, Dade, Lawrence12 hr
Sep 14, 7:55 AM CDTAreal Flood WarningSGFBenton7 hr
Sep 14, 8:50 AM CDTAreal Flood WarningSGFCamden, Christian, Dallas, Dent, Douglas, Greene and 14 more6 hr
Sep 14, 11:22 AM CDTRiver Flood WarningSGFLaclede17 hr
Sep 14, 11:22 AM CDTRiver Flood WarningSGFPhelps4 days
Sep 14, 1:51 PM CDTRiver Flood WarningSGFCedar21 hr
Sep 14, 2:48 PM CDTAreal Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 26 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.